The effective content of surreal algebra

Journal of Symbolic Logic 63 (2):337-371 (1998)
  Copy   BIBTEX


This paper defines and explores the properties of several effectivizations of the structure of surreal numbers. The construction of one of previously investigated systems, the metadyadics, is shown to be effectively equivalent to the construction of the surreals in L ω 1 CK. This equivalence is used to answer several open questions concerning the metadyadics. Results obtained seem to indicate that the metadyadics best capture the notion of a recursive surreal number



    Upload a copy of this work     Papers currently archived: 79,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

76 (#169,342)

6 months
3 (#242,184)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Recursive surreal numbers.Leon Harkleroad - 1990 - Notre Dame Journal of Formal Logic 31 (3):337-345.

Add more references